Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 238953, 9 pages
http://dx.doi.org/10.1155/2014/238953
Research Article

Invertibility and Explicit Inverses of Circulant-Type Matrices with -Fibonacci and -Lucas Numbers

Department of Mathematics, Linyi University, Linyi, Shandong 276005, China

Received 27 March 2014; Accepted 17 April 2014; Published 20 May 2014

Academic Editor: Juntao Sun

Copyright © 2014 Zhaolin Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. C. Wilde, “Differential equations involving circulant matrices,” The Rocky Mountain Journal of Mathematics, vol. 13, no. 1, pp. 1–13, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Voorhees and A. Nip, “Ordinary differential equations with star structure,” Journal of Dynamical Systems and Geometric Theories, vol. 3, no. 2, pp. 121–152, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Zhang, H. Chen, and L. Wang, “Strang-type preconditioners applied to ordinary and neutral differential-algebraic equations,” Numerical Linear Algebra with Applications, vol. 18, no. 5, pp. 843–855, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. P. Joy and V. Tavsanoglu, “Circulant matrices and the stability of a class of CNNs,” International Journal of Circuit Theory and Applications, vol. 24, no. 1, pp. 7–13, 1996. View at Google Scholar · View at Scopus
  5. J. Delgado, N. Romero, A. Rovella, and F. Vilamajó, “Bounded solutions of quadratic circulant difference equations,” Journal of Difference Equations and Applications, vol. 11, no. 10, pp. 897–907, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X.-Q. Jin, V.-K. Sin, and L.-l. Song, “Circulant-block preconditioners for solving ordinary differential equations,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 409–418, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. J. Davis, Circulant Matrices, Pure and Applied Mathematics, John Wiley & Sons, New York, NY, USA, 1979. View at MathSciNet
  8. R. M. Gray, “Toeplitz and circulant matrices: A review,” Foundations and Trends in Communications and Information Theory, vol. 2, no. 3, pp. 155–239, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. Z. L. Jiang and Z. X. Zhou, Circulant Matrices, Chengdu Technology University, Chengdu, China, 1999.
  10. A. Bose, R. S. Hazra, and K. Saha, “Poisson convergence of eigenvalues of circulant type matrices,” Extremes, vol. 14, no. 4, pp. 365–392, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Bose, R. S. Hazra, and K. Saha, “Spectral norm of circulant-type matrices,” Journal of Theoretical Probability, vol. 24, no. 2, pp. 479–516, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Erbas and M. M. Tanik, “Generating solutions to the N-queens problem using g-circulants,” Mathematics Magazine, vol. 68, no. 5, pp. 343–356, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y.-K. Wu, R.-Z. Jia, and Q. Li, “g-circulant solutions to the (0,1) matrix equation Am=Jn,” Linear Algebra and Its Applications, vol. 345, pp. 195–224, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. E. Ngondiep, S. Serra-Capizzano, and D. Sesana, “Spectral features and asymptotic properties for g-circulants and g-Toeplitz sequences,” SIAM Journal on Matrix Analysis and Applications, vol. 31, no. 4, pp. 1663–1687, 2009/10. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Falcon and A. Plaza, “On k-Fibonacci numbers of arithmetic indexes,” Applied Mathematics and Computation, vol. 208, no. 1, pp. 180–185, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Yazlik and N. Taskara, “A note on generalized k-Horadam sequence,” Computers & Mathematics with Applications, vol. 63, no. 1, pp. 36–41, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S.-Q. Shen, J.-M. Cen, and Y. Hao, “On the determinants and inverses of circulant matrices with Fibonacci and Lucas numbers,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9790–9797, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Cambini, “An explicit form of the inverse of a particular circulant matrix,” Discrete Mathematics, vol. 48, no. 2-3, pp. 323–325, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. Bozkurt and T.-Y. Tam, “Determinants and inverses of circulant matrices with Jacobsthal and Jacobsthal-Lucas Numbers,” Applied Mathematics and Computation, vol. 219, no. 2, pp. 544–551, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. W. T. Stallings and T. L. Boullion, “The pseudoinverse of an r-circulant matrix,” Proceedings of the American Mathematical Society, vol. 34, pp. 385–388, 1972. View at Google Scholar · View at MathSciNet